So me and my gf had sex on the day her period ended, Dec 14(with condom of course). After 20 minutes, she finished but I haven’t so she decided that we go to the shower to “finish me off”. Idk why but I just went along with her. After she finished me off (hand), she told me that some of it got on her hand. So she washed her hand with soap and cleaned down there. I asked her if she went in or just cleaned the outside part of her vagina and she told me just the outside. After we succumbed to paranoia, I decided to get the Plan B one step pill so she could take it. A couple days later she told me that she had the urge to pee a lot, which I would assume is a UTI, so I told her to drink lots of fluids especially water and cranberry juice. She also told me that when she would wipe after peeing, there would be a little blood (spotting in guessing). After a couple of days this seemed to stop. But this morning, a week later, she told me that she started her “period” and she started to pee a lot again. Is it normal for Plan B One Step to make her start her bleeding a week after she took it? Is she pregnant? Am I just panicking and overthinking?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 1 answer
Posted 7 Dec 2014 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 8 Apr 2016 • 1 answer
Posted 31 Jul 2016 • 2 answers